# SDR DALA2024120911528

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK X=22 BTW STA Y=200-214 AT PASSENGER CABIN. SUMMARY OF NRC 00660: CORROSION LEVEL 2. LH SEAT TRACK X=22 BTW STA Y=200-214 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #0691470)
